# SDR C2XA08TY017

- Difficulty date: January 25, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 14,485 hours, 7,704 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 1450498060160
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 3C INSPECTION THE VERTICAL STAB SPHERICAL BEARING BRACKET WAS FOUND WITH PITTING CORROSION.  MAINTENANCE MEASURED THE AREA AND WAS FOUND TO BE OUT OF LIMITS.  COMMENCE TO REAM TO FIRST OVERSIZE IAW EMB 14XR SRM 55-30-02 AND EC 5510-01157.  AIRCRAFT WILL BE RELEASED TO SERVICE AT THE END OF THE CHECK.
